# SDR ASAA2022020737418

- Difficulty date: February 7, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,333 hours, 16,452 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW1131
- Condition: Faulty
- Location: #1 Engine
- Part time: 76,893 hours, 27,716 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START THE #1 ENGINE ACCELERATED ABOVE NORMAL IDLE SPEED. WE SHUT IT DOWN AS N2 APPROACHED 72%. GROUNDED - YES. VERIFIED #1 ENG IDLE APPROX. 62%, FUEL FLOW .83, EGT 303. AFTER IDLE N2 SPEED ESTABLISHED. N2 AND FUEL FLOW GRADUALLY INCREASED UNCOMMANDED UNTIL FUEL WAS CUTOFF FOR SAFETY. NO ENG FAULTS OR FAULT HISTORY PRESENT IN CDU. ACCOMPLISHED ACTUATORS TEST PER B737-800 AMM 71-00-00 AND TEST PASSED. THROTTLE TRA ANGLE UNCHANGED AT 36.4 TO DURING ACCEL EVENT. REMOVED AND REPLACED HMU-FUEL PUMP PACKAGE PER T/C N8473000, N8473001,N8473002,N8473003. ALL OPS & LEAK CKS GOOD.
